# SDR 97FDEA00870

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65442345
- Condition: Corroded
- Location: Bs 450-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) UNDER NUT PLATES ON BL 0 CHORD BS 450 TO BS 680, WL 200.  FWD CARGO BAY AS PER FEDEX DRAWING SR 27-53-009 AND FASTENER INSTALLATION AS PER FEDEX SRM 51-30-02.  *S/D*  REMOVED AND REPLACED BL 0 CHORD FROM BS 450 TO BS 740, WL 200 IN FWD CARGO BAY PER FED DWG SR 27-23-009 AND FASTENER INSTALLATION PER SRM 51-30-2.
